Hello. I am a 26-year-old female. A couple mornings this week I have had a sudden onset of nausea. Each time the feeling only lasted a few minutes before subsiding. The first day it happened, I had taken a multivitamin after I ate breakfast, so I thought I had just waited too long and it caused the problem. The second time, the vitamin was taken with my breakfast (another day I took the multivitamin with no problems). Both times it has happened around 10:30AM (2-3 hours after I have eaten). The only other change in my health recently has been starting on an interval training program (walking/jogging).
I don't know if it would be connected, but I will mention that I had been in parts of Swaziland and South Africa during 2009 and 2010.
If there is a suggestive history, possibility of pregnancy should be ruled out. Stop the multivitamin and see. If the nausea stops, change the brand. If nausea does not stop, then it can be due to acidityâtake omeprazole empty stomach in morning and see if it helps. It would be best to consult your PCP and get this sorted out as a confirmed diagnosis is not possible on net. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Nausea , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.